# SDR F3LA2014111001084

- Difficulty date: November 7, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N929FR
- Make and model: Airbus A319-111
- Aircraft serial: 2240
- Aircraft time: 36,299 hours, 18,037 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517317
- Part serial: A9540
- Condition: Defective
- Location: R2 Door
- Part time: 20,689 hours, 10,469 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DUE C 7 CHECK.  DURING SCHEDULED OPERATIONAL CHECK OF R 2 DOOR SLIDE, LIGHTS DID NOT ILLUMINATE WHEN SLIDE DEPLOYED.  R & R R2 DOOR SLIDE WITH SERVICEABLE UNIT IAW TASK CARD TC25831-03.  ACFT DUE OUT OF C CHECK 11/11/2014.
